I'm so confused, and rather upset at my doctor.
I had went to her after trying to figure out my symptoms over the past three years (dizziness, fatigue, and newly muscle aches that almost burn)...I'd bounced doctors and found out a few different things.
1. I had RAI in the past for graves disease, now I've got hashi's- I've got the antibodies confirmed over saliva testing (most docs dont even believe in testing for antibodies.
2. Adrenal Fatigue. My cortisol level is always low throughout the day, and that has given way to my hypoglycemia and hormonal imbalances.
And now, going to this new primary care doc (after moving areas) I present her with my newest symptoms...this burning arm pain.
The only thing I've done different is up my thyroid meds and add vit c 3,000mg daily and b12 lozenges. I figured the upping the thyroid meds was good because my TSH was going through the roof on recent blood tests(shortly after I raised dosages). Anyway, so these burning arm pains...they take me into the ER one night and my TSH level was WAY up (hypo), as well as my calcium and potassium level were slightly low. They dismissed this, told me to take a multi vitamin and sent me on my way. Well, this new primary took a slew of labs, and one was ANA, she said it was positive with a whole pattern. I have GOT to get my hands on these test results,I'm going to call up there and bug them again tommorrow to find them.
But then, the rest of the antibodie tests were negative (Anti DNA, JO, RNP, SM,SS-B). Im so confused. She's calling this Lupus and is trying to push the plaquinal on me without a confirm diagnosis.
Now, I know some of you like this drug, but Im not about to take anything I don't really need, if that turns out to be the case.
Can you interpret lab tests, if I post them on here?
I know I've got multi-ple deficiencies which docs are seemingly ignoring, I have a dead or half dead thyroid from the graves disease, could this be all it is?? Or is Lupus a possiblilty?
I don't have flares...just overall symptoms. Right after I take my thyroid meds, I usually get the spacey medicine head feeling. Whenever I walk around I get dizzy after ten minutes, and overall fatigue. Never had a rash, or any real serious spell. My periods are severly dehabilitating for me...but this doctor doesn't believe in fixing my hormonal problem..simply take birth control and asprin. IM not taking birth control, ya know..too many risks.
Please advise... Im 24. And its been 3 years since these symptoms started...I just want answers and some doctor to take me under their wing and help me. It's been a month and I still havent gotten an appointment for a Rhuemy.
Thanks a ton. Sorry so long.